Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Chest pain, burning sensation in back, wake up regularly with racing heart and numbness in arm. Any thing other than panic attack?

Hello, my name is Ruby. I am a 20 year old female. I have been having chest pains, pressure in my chest and a burning sensation in my back for a while now. I ve gone to the doctor many times and they ve done countless tests. EKG s, xrays, head scan, abdominal scan. Chest plaque. Everything was fine. But I wake up everyday with either a racing heart or numbness and tingling in my left arm . They told me my heart is fine. They told me to go to a psychiatrist that it s anxiety/panic attacks. So I went and they gave me prozac 20mg. I ve been drinking it for 2 days, today will be my third. They said it ll take from 2 to 3 weeks to feel effects and I have high hopes for this medicine but I can t help but think it might be something else. I mean it s my body and I ve had panic attacks for a while now and I only felt these symptoms during a panic attack, not all the time like now. Plus the feeling isn t the same. I feel the sensation right now. It tingles, hurts and feels kind of numb. Can I be feeling these things even though I m not having a panic attack right now?
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  5734
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
After going through history,your query is will you be feeling these sensation,yes it is quite possible to have these psychosomatic symptoms.
You are already under the treatment of expert so do not worry you will improve certainly it may take time?
Relaxation and biofeedback techniques are useful. Cognitive behaviour therapy and respiratory training are useful.
Yoga and meditation are beneficial to most patients of neurotic disorders if done consistently and systematically over an extended period of time.
Please continue your treatment and take help of your family.
Good Luck to you
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor